# SDR QXEA0003125

- Difficulty date: November 25, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Cracked
- Location: Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-LEFT HAND FORWARD OVERWING EMERGENCY EXIT DOOR HAS SUSPECTED CRACK AT RIVET ON UPPER AFT FLANGE. REPAIRED IAW FOKKER SRM 51-10-06 AND SRM 51-10-04 AND SRM 52-01-01, PAGE 7.
